Skip to Content

Male sexual problems when taking crestor rosuvastatin?

Question is Closed
Report Favorite

Answers (1)

Anonymous

30 Aug 2010

Hello,

No , no such side effect, you should be able to perform as you usually do.-

Take care---

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Lycria effect male sexual drive?

No erection and/or production of semun

1 answer 3 Feb 2014

What is the difference between rosuvastatin teva and rosuvastatin actavis?

my prescription states rosuvastatin teva but this time when I got my medications I have been given rosuvastatin actavis. Is there a difference ...

1 answer 2 Dec 2014

Do patients on a gluen-free diet have stomach problems with Crestor like I did?

My numbers - all of then - went down drastically in about 6 weeks, but I had a constant, bloating stomach ache - similar to when I consume gluten. In ...

0 answers 14 days ago